CCL

Összesen 2 találat.
#/oldal:
Részletezés:
Rendezés:

1.

001-es BibID:BIBFORM087162
Első szerző:Székelyhidi László (matematikus)
Cím:A Wiener Tauberian theorem on discrete abelian torsion groups / Székelyhidi László
Dátum:2001
ISSN:2081-545X
Megjegyzések:One version of the classical Wiener Tauberian Theorem states that if G is a locally compact abelian group then any nonzero closed translation invariant subspace of L1(G) contains a character. In other words, spectral analysis holds for L1(G). In this paper we prove a similar theorem: if G is a discrete abelian torsion group then spectral analysis holds for C(G), the space of all complex valued functions on G.
Tárgyszavak:Természettudományok Matematika- és számítástudományok idegen nyelvű folyóiratközlemény külföldi lapban
folyóiratcikk
Megjelenés:Annales Academiae Paedagigicae Cracoviensis: Studia Mathematica. - 4 (2001), p. 147-150. -
Internet cím:Szerző által megadott URL
Intézményi repozitóriumban (DEA) tárolt változat
Borító:

2.

001-es BibID:BIBFORM085800
Első szerző:Székelyhidi László (matematikus)
Cím:On a paper of T. M. K. Davison / László Székelyhidi
Dátum:2002
ISSN:2081-545X
Megjegyzések:In his paper [3] the author shows that Chebyshev polynomials of the first kind show up in relation with d'Alembert's functional equation. Here we point out a similar property of Chebyshev polynomials concerning the square norm equation and we exhibit that the reason is due to close relations with hypergroups.
Tárgyszavak:Természettudományok Matematika- és számítástudományok idegen nyelvű folyóiratközlemény külföldi lapban
folyóiratcikk
Megjelenés:Annales Universitatis Paedagogicae Cracoviensis. Studia Mathematica. - 13 (2002), p. 55-62. -
Pályázati támogatás:OTKA T-016846
OTKA
OTKA T-03199S
OTKA
Internet cím:Szerző által megadott URL
Borító:
Rekordok letöltése1